Nebs Plus

Paracetamol & Caffeine
Anti-inflammatory & Analgesic

Nebs Plus

Description

Composition:

Nebs Plus: Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.

 

Pharmacology:

Nebs Plus (Paracetamol & Caffeine) is a fast acting and safe analgesic with marked antipyretic property. It is specially suitable for patients who, for any reason, can not tolerate aspirin or other analgesics. The presence of Caffeine increases the effectiveness of Paracetamol.

 

Indications:

The indications of Nebs Plus are as follows :

* Headache
* Migraine
* Toothache
* Neuralgia
* Feverishness
* Period pain
* Sore throat
* Backache
* Helps reduce temperature
* Aches and pain of colds and flu

 

Dosage & Administration:

Adult: 1 – 2 tablets every 4 to 6 hours. Maximum dose 4 gm (8 tablets) daily.

 

Contraindication:

Paracetamol is contraindicated in patients with severe renal function impairment and hepatic disease (Viral Hepatitis). Known hypersensitivity to paracetamol or caffeine.

 

Warning & Precaution:

Paracetamol & Caffeine should be given cautiously in the following cases: In patients with hepatic or renal failure, in patients taking other hepatotoxic medication. Prolonged use of the drug without consulting a physician should be avoided.

 

Side Effects:

Side effects of paracetamol are usually mild, though haematological reactions including thrombocytopenia, leukopenia, pancytopenia, neutropenia, and agranulocytosis have been reported. Pancreatitis, skin rashes, and other allergic reactions occur occasionally.

 

Pregnancy and Lactation:

Pregnant mothers should consult with doctors before taking Paracetamol & Caffeine. Paracetamol & Caffeine can be taken whilst breast feeding.

 

Drug interaction:

The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and reduced by cholestyramine. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect

 

Packing:

Nebs Plus: Box containing 10 blister strips of 10 tablets.